EconPapers    
Economics at your fingertips  
 

Stability of stochastic integrals under change of filtration

Eric V. Slud

Stochastic Processes and their Applications, 1994, vol. 50, issue 2, 221-233

Abstract: Let ([Omega],,P) be a probability space equipped with two filtrations {t} and {t} satisfying the usual conditions. Assume that X is a semimartingale and that h is locally bounded and predictable for each of the two filtrations {t} and {t}. New examples of such processes are given. Utilizing and extending partial results of Zheng (1982), this paper extends the available results on the relationship between the stochastic integral processes [integral operator]ths dXs taken respectively in the sense of {t} and of {t}. In particular, it is shown that these stochastic integrals differ at most by a continuous process with quadratic variation defined and equal to 0. If both stochastic integrals are {t[intersection]t} semimartingales, then it is proved that the stochastic integral [integral operator]ths dX s taken in {t} sense is indistinguishable from that taken in {t} sense.

Keywords: filtration; p4; predictable; process; p4; predictable; projection; p4; purely; discontinuous; p4; quadratic; variation; p4; semimartingale; p4; special; semimartingale; p4; usual; conditions (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(94)90119-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:50:y:1994:i:2:p:221-233

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:50:y:1994:i:2:p:221-233